# SDR SWIA202053806

- Difficulty date: October 4, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N632SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10330
- Aircraft time: 20,464 hours, 16,420 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 280 BL 11.0L POST HAS EVIDENCE OF CORROSION ON INBOARD SIDE AT FLOOR LEVEL.  C-CHECK RO 11/1/2020.  WHILE REMOVING CORROSION ON LT FS 280.00 BL 11.  POST FOUND 100% MATERIAL LOSS AT THE BOTTOM OF THE POST.  OUT OF LIMITS, REF CRJ700 SRM.  INSTALLED REPAIR PARTS, REF CRJ700 SRM.  REPAIR FOR FS 280.00 BL 11.128 POST.
